# SDR GTIA2024091738369

- Difficulty date: September 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 23,684 hours, 14,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FROM PREVIOUS FLIGHT LEG REPORTS A FUME ENROUTE AND DURING DESENT OF FLIGHT 496-PERFORMED INSPECT FOR ODOR ? FUMES IAW TSM 05-50-00-810-831-A, NO FUMES OR ODOR NOTED, A/C OK FOR CONT SVC, MOC # 111830
